# SDR USAA970291

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C33940
- Condition: Corrosion
- Location: Bs 294
- Part time: 36,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION AT ALL SCREW HOLES .50 INCH BY .50 INCH AT STA 294 ENTIRE LENGTH UPPER CHORD SECTION 41, BULKHEAD.  CORROSION TASK NR C53-107-01.  INSTALLED SPLICE PER REPAIR DOCUMENT SRM 51-10-51.  (X)
